MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, two triclips were implanted successfully.Imaging was difficult.The final tr was grade 1.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025 follow up, it was determined that a single leaflet device attachment has occurred for the second clip and clip was no longer attached to the anterior leaflet.Per the physician, slda was due to the pre-existing patient anatomy.Tr was grade 2 after slda.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the cause of the reported single leaflet device attachment (slda) appears to be due to challenging patient anatomy.The cause of the reported difficult imaging could not be determined.The reported recurrent tricuspid regurgitation was a cascading effect of the slda.Tricuspid regurgitation (tr) is a listed in the instructions for use as known possible complications associated with the triclip procedures.The reported serious injury/ illness/ impairment was the result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24717916
Report Number2135147-2026-01971
Device Sequence Number5726613
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260112(10)50110R1099
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50110R1099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight76 KG